- Volume 5, Number 3 (1999), 483-493.
A note on limit theorems for multivariate martingales
Multivariate versions of the law of large numbers and the central limit theorem for martingales are given in a generality that is often necessary when studying statistical inference for stochastic process models. To illustrate the usefulness of the results, we consider estimation for a multidimensional Gaussian diffusion, where results on consistency and asymptotic normality of the maximum likelihood estimator are obtained in cases that were not covered by previously published limit theorems. The results are also applied to martingales of a different nature, which are typical of the problems occurring in connection with statistical inference for stochastic delay equations.
Bernoulli, Volume 5, Number 3 (1999), 483-493.
First available in Project Euclid: 27 February 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Küchler, Uwe; Sørensen, Michael. A note on limit theorems for multivariate martingales. Bernoulli 5 (1999), no. 3, 483--493. https://projecteuclid.org/euclid.bj/1172617200